MAUDE Adverse Event Report: BIOSENSE WEBSTER INC SOUNDSTAR; CATHETER, ULTRASOUND, INTRAVASCULAR

BIOSENSE WEBSTER INC SOUNDSTAR; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 10439011
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a procedure with a soundstar catheter and an internal components exposed issue occurred.The soundstar catheter was able to be used during the procedure without any problems, but felt discomfort when the catheter was removed from the intracardiac at the end of the procedure.When checked the tip of the catheter, a wire-like object was sticking out.The procedure was completed without any problems.So far, there was no adverse event.The procedure was completed without patient's consequence.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.The event was assessed as mdr reportable for an internal components exposed issue.
 
Additional Manufacturer Narrative
E1.Initial reporter phone: (b)(6).Additional information received indicates that the device is not available for return, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.Pictures were provided by the customer.Evaluation is still in progress.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent a procedure with a soundstar catheter.The soundstar catheter was able to be used during the procedure without any problems, but felt discomfort when the catheter was removed from the intracardiac at the end of the procedure.When checked the tip of the catheter, a wire-like object was sticking out.The procedure was completed without any problems.So far, there was no adverse event.The procedure was completed without patient's consequence.The picture investigation was completed on 07-jul-2023.Pictures were received for evaluation following biosense webster's procedures.According to pictures provided by the customer, the tip was observed with a foreign material attached, it looks like that the foreign material was sticking out to the tip.The source of the foreign material remains unknown.A device history record evaluation was performed, and no internal actions related to the reported complaint condition were identified.The customer complaint was confirmed based on the picture received.Additional information received indicates that the device is not available for return, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.H6.Investigation findings code of ¿appropriate term/code not available¿ represents photo/video analysis.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on 01-jun-2023.The damage did not result in any lifted or sharp rings.The wire was sticking out from the side of the catheter tip.There was no obvious resistance or difficulty, but something strange during removal of the catheter.Additional information was received on 16-jun-2023.The catheter was not pre-shaped.The agilis 8.5f sheath was used.Therefore, updated the d10.Concomitant medical products and therapy dates field.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
SOUNDSTAR
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
SIEMENS LTD. SEOUL
venture bldg 2, office 112 601
pohang technopark, jigok-dong
gyeongbuk 790-8 34
KS   790-834
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key16876390
Report Number2029046-2023-00963
Device Sequence Number5718150
Product Code OBJ
UDI-Device Identifier10846835008852
UDI-Public10846835008852
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2024
Device Model Number10439011
Device Catalogue Number10439011
Device Lot NumberE8436684
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer06/01/2023
07/07/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date06/28/2023
08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON BWI- AGILIS 8.5F SHEATH
Patient SexUnknown